RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1995, Volume 57, Issue 4, Pages 597–605 (Mi mz1981)  

Metabelian groups with a single defining relation and the Magnus embedding

E. I. Timoshenko

Novosibirsk Engineering Building Institute

Full text: PDF file (623 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1995, 57:4, 414–420

Bibliographic databases:

Received: 13.07.1994

Citation: E. I. Timoshenko, “Metabelian groups with a single defining relation and the Magnus embedding”, Mat. Zametki, 57:4 (1995), 597–605; Math. Notes, 57:4 (1995), 414–420

Citation in format AMSBIB
\Bibitem{Tim95}
\by E.~I.~Timoshenko
\paper Metabelian groups with a~single defining relation and the Magnus embedding
\jour Mat. Zametki
\yr 1995
\vol 57
\issue 4
\pages 597--605
\mathnet{http://mi.mathnet.ru/mz1981}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1346658}
\zmath{https://zbmath.org/?q=an:0842.20031}
\transl
\jour Math. Notes
\yr 1995
\vol 57
\issue 4
\pages 414--420
\crossref{https://doi.org/10.1007/BF02304170}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1995TJ91400028}


Linking options:
  • http://mi.mathnet.ru/eng/mz1981
  • http://mi.mathnet.ru/eng/mz/v57/i4/p597

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:157
    Full text:61
    References:18
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020